Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cassuk

wisdom teeth removal?

Recommended Posts

I read on the advice post that you should not have surgery while on roaccutane. Ive been on it since 12th july, my spots wernt that bad but they were scarring so im guessing i was so easily put on for that reason. Im having my wisdom teeth took out on the 31st august (non anasthesia just injection) so is that ok? I told the dentist im on roaccutane and he never mentioned it so im guessing im safe? Just wondered if anyone had had anything like that on roaccutane?

By the way, i have had symptoms already (headaches, really REALLY tingly dry lips) i had these after the first few days im quite shocked as i didnt think these would start for a month or two :o

Last but not least some advice :) vaseline for lips, ive tried burts bees/blistex/e45 cream and nothing is lasting on my lips as long as this... theyve all plumped up im guessing this is because of the moisture and the exfoliation from roaccutant. Also after about the 3rd day my nose and forehead peeled really grossly so i slapped e45 cream on and now its fine :) just a few tips for ya guys

x

Link to comment
Share on other sites

I had two root canals done while on Accutane back in 2007 and I was fine.

I'm not sure if your procedure is just extractions, partial or complete bony impaction but extractions take no time at all. The other two will take longer and the only thing that might bother you is your lips will get dry during the procedure.

Wisdom Teeth

Link to comment
Share on other sites

Im not sure tbh, i know he said he'l have to cut into the gum as theyre half on the surface half hidden. He also mentioned something about taking a section of the bone away?

Do ya think they would let me slather the vaseline on before i went in or would it just rub off with the procedure?

By the way, ive also been getting rashes. Like scratches or bites and whole body itching, was driving me mad! I took an allergy pill and the itchings gone but the red marks still appear. Just wondering if this could be connected to the roaccutane?

x

Link to comment
Share on other sites

Talk with your derm before you consider the surgery. It sounds like your surgery is complicated and that definitely poses risks for healing. You're at greater risk for significant complications with surgery while on Accutane, including dry socket. That is something you do NOT want to risk; I had it even without being on Accutane and the healing took MONTHS.

Link to comment
Share on other sites

Ahh right, im back on the 5th so i shall mention it then. The surgery is definatly more important then my acne so :/ hmmm lets hope it wont affect it!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×